Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 157943, 7 pages
Research Article

On a Class of Solvable Difference Equations

1Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 42641, Jeddah 21551, Saudi Arabia

Received 25 September 2013; Accepted 22 October 2013

Academic Editor: Josef Diblík

Copyright © 2013 Stevo Stević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stević, Mohammed A. Alghamdi, Naseer Shahzad, and Dalal A. Maturi, “On a Class of Solvable Difference Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 157943, 7 pages, 2013. doi:10.1155/2013/157943